# SDR DALA2019080904677

- Difficulty date: August 2, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 47,998 hours, 32,839 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE EXPOSED ON LEFT ELEVATOR ANTI-FLOAT TAB. REMOVED LT ELEVATOR GEARED TAB REF B717 AMM 27-31-05 TAB ASSY, GEARE OFF 92-5522-9-0007 00010. INSTALLED LT ELEVATOR GEARED TAB REF B717 AMM 27-31-05. NRC 132. TAB ASSY, GEAR ON 92-5522-9-0007 00129. (LP1202056)
